Show simple item record

dc.contributor.authorBessaih, Hakima ( )
dc.date.accessioned2020-09-10T18:50:56Z
dc.date.available2020-09-10T18:50:56Z
dc.date.issued2003-01-02
dc.identifier.citationBessaih, H. (2003). Semi-linearized compressible Navier-Stokes equations perturbed by noise. Electronic Journal of Differential Equations, 2003(02), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12569
dc.description.abstractIn this paper, we study semi-linearized compressible barotropic Navier-Stokes equations perturbed by noise in a 2-dimensional domain. We prove the existence and uniqueness of solutions in a class of potential flows.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCompressible Navier-Stokes equationsen_US
dc.subjectNoiseen_US
dc.titleSemi-linearized Compressible Navier-Stokes Equations Perturbed by Noiseen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record